Journal article icon

Journal article

Profinite groups with polynomial subgroup growth

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0024610797004894

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
55
Issue:
2
Pages:
320-334
Publication date:
1997-04-05
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:9544b597-045a-46af-9b2d-2a577dca57cc
Source identifiers:
30800
Local pid:
pubs:30800

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP